Aarhus University Seal / Aarhus Universitets segl

Asymptotics of Toeplitz operators and applications in TQFT

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Jørgen Ellegaard Andersen, Denmark
  • Jakob Lindblad Blaavand, Denmark
Original languageEnglish
JournalTravaux Mathematiques, University of Luxembourg
Volume19
IssueGeometry and Quantization. Lectures of the GEOQUANT school
Pages (from-to)167-201
Number of pages35
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 37718516